Question about starting a beginner cycle while taking lots of medication

  1. New Member
    gs455's Avatar
    Stats
    5'7"  170 lbs.
    Join Date
    Oct 2011
    Posts
    2
    Rep Power
    40
    Level
    2
    Lv. Percent
    5.67%

    Question about starting a beginner cycle while taking lots of medication


    I'm looking to start using supplements as a beginner. I've been going to the gym since high school (about 12 years now) and have dabbled in some low-level stuff (Creatine, ECA stack, etc.) but nothing too hardcore. I'm thinking about trying clenbuterol + T3 stack or maybe doing a beginner regimen like anabol/deca/novaldex.

    The problem is I have some health problems and take lots of other medications over the course of the day. I don't feel comfortable going to my primary care physician and telling her "hey I want to start using steriods" so I thought I'd see if people here had some input first.

    Here is a list of what I take each day, when I take it and what I take it for:

    Morning
    -1 x 90mg Cymbalta (depression/anxiety)
    -1 x 20mg Adderral XR (ADHD-type symptoms brought on by depression/anxiety)
    -2 x 800mg Acasol HD (ulcerative colitis -- not fun, btw)
    -1 x 50mg Ephedra + 200mg Caffeine (I am always a zombie in the morning so I use this to wake me up)
    -1 x 300mg Adrafinil (only taken as needed, when I have only had 2-3 hours of sleep)

    Evening
    -1 x 10mg Melatonin + 25mg Benadryl (I have lots of trouble getting to sleep so I usually need this to knock me out)
    --2 x 800mg Acasol HD

    What do you guys think? Is it a bad idea to start doing something more advanced when I already put so much other stuff in my body over the course of the day?

  2. New Member
    MDiocre's Avatar
    Stats
    6'2"  205 lbs.
    Join Date
    Oct 2011
    Posts
    232
    Rep Power
    445
    Level
    13
    Lv. Percent
    5.97%

    Holy stimulants!

    Honestly, I am concerned about your blood pressure even without the consideration of anabolics.

    I took one type of stimulant during an SD/Epi cycle and had to back off of it bc together my bp was running disturbingly high.

    Really sorry that you have UC. I can't imagine all those stims dont further upset your GI tract, but everyones different.

    If you do end up doing a cycle, it should be a light-moderate dose of something light (hdrol perhaps?). Ideally, you always should talk to your dr about this stuff, but you should consider tapering down some of your stims a little before taking any ph's with known hypertensive side effects.

    Those are my 2 cents, see what others think
  3. New Member
    nunes92's Avatar
    Stats
    5'11"  166 lbs.
    Join Date
    Oct 2011
    Posts
    5
    Rep Power
    41
    Level
    2
    Lv. Percent
    42.33%

    Bro you should be concerned about your heart and liver while juicing. You shouldn't be taking eohedra and caffeine while u take aderal. Also stop using benadryl to go to bed. There's nothing wrong with asking ur physician if ur healthy for gear
    •   
       

  4. Banned
    jbray's Avatar
    Stats
    6'3"  268 lbs.
    Join Date
    Dec 2009
    Posts
    216
    Rep Power
    0
    Level
    12
    Lv. Percent
    95.51%

    Lol we have a doctor here...nunez92 why don't you Fax a new RX over so he can get the right care you have to offer. Bro ask your primary or internalist and tell them what you want to do I'm sure they can give you there 2cents
  5. Senior Member
    soontobbeast's Avatar
    Join Date
    May 2009
    Posts
    1,812
    Rep Power
    2251
    Level
    32
    Lv. Percent
    31.45%
    Achievements Activity ProPosting Pro

    25mg of diphenhydramine is hardly anything to worry about. ive taken it for months at a time....at 100mg+ doses.

    its harmless aside from a slightly negative effect on body composition due to lower Test. ( histamine is a precursor to test)

    or, how i understand it anyway. im not a scientist. i have empirically seen less vascularity and a softer look while taking benadryl( diphenhydramine)
    For me, the action IS the juice.
  6. New Member
    gs455's Avatar
    Stats
    5'7"  170 lbs.
    Join Date
    Oct 2011
    Posts
    2
    Rep Power
    40
    Level
    2
    Lv. Percent
    5.67%

    Yeah my doctor told me I should lay off the Benadryl. I think I'll try to fall asleep with just the Melatonin now.
  7. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,939
    Rep Power
    2998189
    Level
    88
    Lv. Percent
    97.68%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    this has to be a joke. no one can be this stupid.
  

  
 

Similar Forum Threads

  1. taking medication on cycle
    By BAMABEAR in forum Anabolics
    Replies: 2
    Last Post: 07-06-2010, 03:45 PM
  2. Question about lots of cardio on Epi Cycle
    By huthcrush in forum Anabolics
    Replies: 9
    Last Post: 09-16-2009, 07:33 PM
  3. Taking test booster during medication?
    By lonewolf77 in forum Supplements
    Replies: 7
    Last Post: 04-29-2008, 12:57 AM
  4. Replies: 16
    Last Post: 09-19-2004, 09:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in